How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I just met a new psych nurse practitioner. She is putting me

Customer Question

I just met a new psych nurse practitioner. She is putting me on Zoloft 25 mg to go with my effexor xr 150 mg. I read you can't do this because one is a SNRI and the other is a SSRI and I can get serotonin syndrome. Also, she is changing me from klonopin to ativan. Can you do all these things? From what I read, NO
Thank you.
Submitted: 3 months ago.
Category: Health
Expert:  A. Schuyler, NP replied 3 months ago.


What were you taking previously?

Was it controlling the problem?